Pacific Journal of Mathematics

Local isomorphism of compact connected Lie groups.

P. F. Baum

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 197-204.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992189

Mathematical Reviews number (MathSciNet)
MR0213470

Zentralblatt MATH identifier
0178.02802

Subjects
Primary: 22.50

Citation

Baum, P. F. Local isomorphism of compact connected Lie groups. Pacific J. Math. 22 (1967), no. 2, 197--204. https://projecteuclid.org/euclid.pjm/1102992189


Export citation

References

  • [2] G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloquium Publications 25 (1940).
  • [3] C. Chevalley, Theory of Lie Groups, Princeton University Press, 1946.
  • [4] N. Jacobson, Lie Algebras, Interscience Publishers, 1962.